# SDR SIMA20150529009

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,996 hours, 34,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520555001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND A TOTAL OF 5 DENTS BETWEEN FRAME 24 & 28, BETWEEN STRINGER 15L - 17L.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON DENTS 4 & 5 IAW ERS-EM-53MR-1329 STEPS 1 - 18.  REPAIR MATERIALS, DOUBLER 2024-T3, 0.063, FILLER 2024-T3, 0.050.  DENTS 1, 2 & 3 WERE ACCEPTED AS IS IAW ERS-EM-53MR-1329 STEPS 19 - 25.  THESE DENTS WERE ENTERED IN ADL 6240089 & 6240090.
